Mathematische Zeitschrift

, Volume 249, Issue 2, pp 329–356

BMO spaces related to Schrödinger operators with potentials satisfying a reverse Hölder inequality

  • J. Dziubański
  • G. Garrigós
  • T. Martínez
  • J. L. Torrea
  • J. Zienkiewicz
Article

DOI: 10.1007/s00209-004-0701-9

Cite this article as:
Dziubański, J., Garrigós, G., Martínez, T. et al. Math. Z. (2005) 249: 329. doi:10.1007/s00209-004-0701-9
  • 263 Downloads

Abstract.

We identify the dual space of the Hardy-type space Open image in new window related to the time independent Schrödinger operator Open image in new window=−Δ+V, with V a potential satisfying a reverse Hölder inequality, as a BMO-type space Open image in new window. We prove the boundedness in this space of the versions of some classical operators associated to Open image in new window (Hardy-Littlewood, semigroup and Poisson maximal functions, square function, fractional integral operator). We also get a characterization of Open image in new window in terms of Carlesson measures.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • J. Dziubański
    • 1
  • G. Garrigós
    • 2
  • T. Martínez
    • 2
  • J. L. Torrea
    • 2
  • J. Zienkiewicz
    • 1
  1. 1.Institute of MathematicsUniversity of WrocławWrocławPoland
  2. 2.Departamento de Matemáticas, Universidad Autónoma de MadridCiudad Universitaria de CantoblancoMadridSpain

Personalised recommendations